# SDR CA990804029

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700975
- Condition: Failed
- Location: Cockpit
- Part time: 13,471 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PILOTS ALT FAILED ON TAKEOFF ROLL.   NR 1 ADC REPLACED.
